Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 29 June 2019

The Dual Exponentiated Weibull Model

Mona Mustafa Elbiely1

Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 122–135 · doi.org/10.3844/jmssp.2019.122.135

6,511 accesses3,739 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

A new lifetime model with various shapes of the hazard rate function for modeling uni-modal and bimodal data sets is introduced and studied along with its statistical properties. Before using the maximum likelihood method for estimating the unknown model parameters, we assessed its performance via a simulation study. The flexibility of the new model is illustrated via plots of the probability and hazard rate functions for three real data applications.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Elbiely, M. M. (2019). The Dual Exponentiated Weibull Model. Journal of Mathematics and Statistics, 15(1), 122–135. https://doi.org/10.3844/jmssp.2019.122.135

Licence
CC BY 3.0
Issue
Volume 15, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Dual Exponentiated Weibull ModelJournal of Mathematics and Statistics · Volume 15, Issue 1 · pp. 122–135 · CC BY 3.0Download